# SDR DALA2023022401396

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 29,128 hours, 11,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2640729) DURING INSPECTION FOUND CORROSION ON LH ZEE PLATE (LBL24) FROM STA 500D TO 500L AT FWD CARGO COMPARTMENT. LH ZEE PLATE (LBL24) FROM STA 500D TO 500L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5 REPAIR 5.
